American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Masayo Fujimura and Masahiko Taniguchi. A compactification of the moduli space of polynomials. Proc. Amer. Math. Soc. 136 (2008) 3601-3609. MR 2415044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen Semmes. A generalization of Riemann mappings and geometric structures on a space of domains in ${\bf C}^n$. Memoirs of the AMS 98 (1992) MR 1113614.
Book volume table of contents   

[3] Garo K. Kiremidjian. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974) 982-985. MR 0357861.
Abstract, references, and article information   
View Article: PDF

[4] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1